Publications in collaboration with researchers from University of Leuven (8)

2015

  1. Foreword to the proceedings of the OrthoQuad 2014 conference

    Journal of Computational and Applied Mathematics

2005

  1. Orthogonality of jacobi polynomials with general parameters

    Electronic Transactions on Numerical Analysis, Vol. 19, pp. 1-17

  2. Orthogonal Laurent polynomials and quadrature formulas for unbounded intervals: II. Interpolatory rules

    Applied Numerical Mathematics, Vol. 54, Núm. 1, pp. 39-63

2003

  1. Orthogonal laurent polynomials and quadrature formulas for unbounded intervals: I. gauss-type formulas

    Rocky Mountain Journal of Mathematics, Vol. 33, Núm. 2, pp. 585-608

2000

  1. On the convergence of certain Gauss-type quadrature formulas for unbounded intervals

    Mathematics of Computation, Vol. 69, Núm. 230, pp. 721-747

1997

  1. Quadrature on the half-line and two-point Padé approximants to Stieltjes functions - II: Convergence

    Journal of Computational and Applied Mathematics, Vol. 77, Núm. 1-2, pp. 53-76

  2. Quadrature on the half line and two-point Padé approximants to Stieltjes functions. Part III. The unbounded case

    Journal of Computational and Applied Mathematics, Vol. 87, Núm. 1, pp. 95-117

1995

  1. Quadrature on the half-line and two-point Padé approximants to Stieltjes functions. Part I. Algebraic aspects

    Journal of Computational and Applied Mathematics, Vol. 65, Núm. 1-3, pp. 57-72